Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/96782
Title: Integration operators between Hardy spaces on the unit ball of $\mathbb{C}^n$
Author: Pau, Jordi
Keywords: Funcions holomorfes
Funcions de variables complexes
Operadors lineals
Holomorphic functions
Functions of complex variables
Linear operators
Issue Date: Jan-2016
Publisher: Elsevier
Abstract: We completely describe the boundedness of the Volterra type operator $J_g$ between Hardy spaces in the unit ball of $\mathbb{C}^n$. The proof of the one dimensional case used tools, such as the strong factorization for Hardy spaces, that are not available in higher dimensions, and therefore other techniques must be used. In particular, a generalized version of the description of Hardy spaces in terms of the area function is needed.
Note: Versió postprint del document publicat a: http://dx.doi.org/10.1016/j.jfa.2015.10.009
It is part of: Journal of Functional Analysis, 2016, vol. 270, num. 1, p. 134-176
Related resource: http://dx.doi.org/10.1016/j.jfa.2015.10.009
URI: http://hdl.handle.net/2445/96782
ISSN: 0022-1236
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
658910.pdf372.66 kBAdobe PDFView/Open    Request a copy


Embargat   Document embargat fins el 31-1-2018


This item is licensed under a Creative Commons License Creative Commons